Volume 16, Issue 2 (10-2021)                   IJMSI 2021, 16(2): 61-72 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Flores G B, Benitez J. Some Convergence Theorems of the pul-Stieltjes Integral. IJMSI. 2021; 16 (2) :61-72
URL: http://ijmsi.ir/article-1-1240-en.html
Abstract:  
The PUL integral is an integration process, similar to the Kurzweil-Henstock integral, which
uses the notion of partition of unity. Boonpogkrong discussed the Kurzweil-Henstock
integral on manifolds. The PUL-Stieltjes integral, established by Flores and Benitez, is an
extension of the PUL Integral. In this paper, we present some Convergence Theorems for the
PUL-Stieltjes integral. Notions on the equi-integrability of this integral are also presented in
the paper.
Type of Study: Research paper | Subject: Special

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2021 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb